# SDR CALA9700499

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ACROSS TOP AND SIDES OF FLOORBEAM AT STA 986.5 BETWEEN ANGLE BEAMS.  AN ANGLE AND HAT SECTION WERE FABRICATED AND INSTALLED IAW SRM 51-10-2.
